Moon face caused by steroids

The good news is that prednisone moon face will go down, when the drug is discontinued. Because prednisone is a steroid, it affects the body's natural production of cortisol. If the prednisone is stopped too quickly, the body may not be able to adjust, and there could be serious health effects. Prednisone can not be stopped suddenly: the dosage must be tapered down. This means that when a physician determines that the dose can be lowered, it's lowered slowly over a period of days or months. How fast or slow the dosage is lowered depends on how long it has been taken, and how much was taken. Prednisone that is taken for a long time at high doses may need to be lowered very slowly, usually every week or few weeks. Usually, side effects such as moon face start to go away when the dosage is about 10 mg/day.

The moon's gravitational force pulls on water in the oceans and stretches the water out to form tidal bulges in the ocean on the sides of the planet that are in line with the moon. The moon pulls water on the side nearest it, which causes a bulge toward the moon. The moon pulls on the Earth slightly, which drags the Earth away from the water on the opposite side, making another tidal bulge there. So, the areas of the Earth under the bulge experience high tide , while the areas on the thin sides have low tide . As the Earth rotates underneath the elongated bulges, this creates high and low tides about 12 hours apart.

Moon face caused by steroids

moon face caused by steroids

Media:

moon face caused by steroidsmoon face caused by steroidsmoon face caused by steroidsmoon face caused by steroidsmoon face caused by steroids

http://buy-steroids.org